A 40-year-old female asked:
Disclaimer

Can phenagran cause high blood pressure?

1 doctor answer
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience in Pain Management
Yes it can: Common side effects are: dizziness, constipation, or dry mouth. However, it is a possibility that Phenergan (promethazine) can cause a of blood pressure (very rare). Not recommended to patients with HTN history.
Answered on Sep 29, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 40-year-old female asked:
Dr. Scott Diede
28 years experience in Pediatric Hematology and Oncology
All could be: If you look at the possible side effect profile for each of the drugs you mentioned, high blood pressure is listed as a possible side effect for each ... Read More
A 52-year-old female asked:
Dr. Philip Miller
46 years experience in Family Medicine
Blood pressure: is not controlled. Your symptoms require further evaluation and treatment. I would suggest an abdominal ultrasound and evaluation for gallbladder dise ... Read More
A 49-year-old male asked:
Dr. Barry Marged
43 years experience in Family Medicine
Not "cause": In reality we do not KNOW the true cause of high blood pressure. We do know many things that will drive it up in a predisposed individual. Considering ... Read More
2
2 thanks
A 34-year-old male asked:
Dr. Vikram Patel
36 years experience in Pain Management
High diastolic BP: At your age, it should not be that much unless you have a very sedentary lifestyle, high cholesterol of high salt intake and a family history. Smoking ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month